# SDR FDEA202204061328

- Difficulty date: April 6, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVALUATE EXISTING REPAIR AT FRAME AT STA 1000 BETWEEN STR 3L-3R PER EO F-5100-7-5001 WORK ACCOMPLISHED IN ACCORDANCE WITH FEDEX E.A # F-5310-150687B,  FRAME SPLICE REPAIR AT STA 1000 BETWEEN S-5L & S-5R.      MAJOR REPAIR
